cardiologist-icon
Concor 5mg - Hypertension and high HR
Hi, After taking concor 5mg for 26 days, i have been getting this in my body. Is it common or is it allergic reaction? Thanks
105 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Its not related to concor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.